miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Spectrum of certain Banach algebras and б-problems
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
2007 (English)In: Annales Polonici Mathematici, ISSN 0066-2216, Vol. 90, no 1, 51-58 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 90, no 1, 51-58 p.
Keyword [en]
Spectrum of certain Banach algebras
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-4152DOI: 10.4064/ap90-1-4Local ID: 4814OAI: oai:DiVA.org:miun-4152DiVA: diva2:29184
Available from: 2008-09-30 Created: 2008-09-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Cegrell, Urban
By organisation
Department of Engineering, Physics and Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 43 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf